Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Patches on face.

I have few patches on my face and don?t eat sour fruits and not take any vit C foods because one friend told me it will make it worse. Also my hemoglobin is around 10.5 gms. And I eat a lot of green leafy vegetables and chicken and fish also but it is still same only. I am a 35 yr old woman with no other problems
Asked On : Thu, 1 Oct 2009
Answers:  1 Views:  1500
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
The sour fruits you are avoiding are all rich sources of Vitamin C. not eating enough or totally avoiding any particular food is not good as it means you will not get complete nutrition. In addition to the normal functions of Vitamin C as an immune booster etc that most people know about; Vitamin C also helps increase the absorption of iron in your intestines. By leaving out Vitamin C containing foods from your diet you are reducing the amount of iron that can be absorbed by your body, even though you eat iron rich foods. The richest sources of Vitamin C available in India are the gooseberry (amla kai) and fresh green chilies.
Answered: Fri, 2 Oct 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor